| Model Number |
998706 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the leak of contrast occurred at the balloon dilation catheter during the process of inflation and then replaced with a new device.It was mentioned that an extra operation or drug therapy was included for this incident.As per the follow-up information received on (b)(6) 2022, there was no sample available and a new catheter was replaced.
Additional Manufacturer Narrative
The reported event was confirmed, supplier related.No physical sample was returned, however, a 49 second video sample was submitted.An evaluation of the video sample was completed.The video showed a healthcare provider holding the dilation catheter on the outer shaft next to the proximal end of the balloon and a leak was noted at the distal cone.The video partially showed another healthcare provider using an endoflator to inflate the balloon.The pressure used cannot be determined as the endoflator was out of the video.A potential root cause for this event could be, "inadequate test procedures/lack of training".The device was used for treatment purposes.It was unknown if the device had met all relevant specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling/packaging review was not required as the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the leak of contrast occurred at the balloon dilation catheter during the process of inflation and then replaced with a new device.It was mentioned that an extra operation or drug therapy was included for this incident.As per the follow-up information received on 07apr2022, a new catheter was replaced.